Results 1 to 2 of 2
Cipro and pre-workout "mp"
  1. #1
    nine999 is offline New Member
    Join Date
    Mar 2012
    Posts
    3

    Default Cipro and pre-workout "mp"

    Hey guys,
    im 511
    190 pounds
    20 years old

    I have been on antibiotics (one of which is Cipro 500mg twice a day) for the past week and a half for a sinus infection, yesterday around 830ish i took a pre-workout supplement known as mp assault which contains (400ish mg of caffeine) and numerous vitamins and other junk.

    About two hours after the workout I began feeling nausea, stomach aches and a headache the symptoms have been going down then flaring up every couple of hours. I have also been more gassy and my head feels like it is under pressure. I went to the ER last night and they check my vitals and classified the interaction as an inverse drug reaction.

    I am aware that Cipro amplifies the effects of Caffeine, and have been waiting for the Caffeine to exit my body... is it strange that my symptoms still keep flaring up 28ish hours after taking the supplement?

    How long will it take for the supplement to leave my body? any recommendations on what to do to alleviate or aid the symptoms. I have been drinking alot of water and sleeping(sporadically) Also how does Cipro and vitamins interact?
    Last edited by Anonymous; 03-29-2012 at 10:41 PM.

  2. #2
    nine999 is offline New Member
    Join Date
    Mar 2012
    Posts
    3

    Default

    also should i continue taking my antibiotic?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22